Is ADVIL Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 24 Count, Fast-Acting Formula Nightshade Free?
Why it's a maybe for nightshade free
- pregelatinized starch
pregelatinized starch
Dietitian noteStarches may be derived from potatoes, which are nightshades. Unless the label is clear, we recommend contacting the manufacturer.
Note by Team Spoonful, Clinical nutrition experts
Keep checking with Spoonful
Explore available ingredient explanations and check other groceries against your dietary needs.

Ingredients
Active Ingredients: In Each Caplet: Ibuprofen (200 mg) (NSAID). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.
Check ADVIL Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 24 Count, Fast-Acting Formula against your own diets in the app.
Take it with you
Scan to open ADVIL Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 24 Count, Fast-Acting Formula in Spoonful
Point your phone camera at the code, the app opens right on this product with its results against 26 diets, allergies and intolerances.
Explore other diets
Often paired with Nightshade Free
Similar Products
Equate Ibuprofen Pain Reliever/Fever Reducer
ADVIL Coated Tablets Pain Reliever and Fever Reducer, Ibuprofen 200mg, Fast-Acting Formula
Advil Ibuprofen Pain Relief/fever Reducer Tablets
Tylenol® 8 HR Muscle Aches & Pain Reliever/Fever Reducer Caplets 24 ct Box
Acetaminophen Extra Strength Pain Reliever & Fever Reducer 100 Caplets
Where to buy
ADVIL Coated Caplets Pain Reliever and Fever Reducer, Ibuprofen 200mg, 24 Count, Fast-Acting Formula is available at 5 retailers
About this product
Unknown · Piece


